# SDR ASAA2014070208817

- Difficulty date: July 2, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517688180
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL HAS MULTIPLE AREAS OF CORROSION.  ACFT GROUNDED.  R & R MOPSILL, IAW EA 400-53EA-13151.
